Adjusting To Loss Of Medication

Updated



Conversation Starter

helpless Says:


i moved from one state where i lived for a long time w/ only one doctor for medication for 15 years. now after 47 surgeries i have taken this drug for over a year at 30 mgs x 2now now doctor will give me even w/ doctor record w/ pharmacy records. i cut back to 1 a day but the pain is bad in my back. i can not get a referral to a ortho for a evulation. how can i cut back more w/out having major issues? the doctors will not let me have soma or even ambin either!! i tried 3 different primaries before being locked into this doctor. no referral to a rumatolist or neurologist either.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Loss of Appetite from medication
I began taking bentyl 2 weeks ago for ibs. After 2 days I noticed that I haven't had any appetite and I still don... 2 replies
confusion and memory loss not due to medication
I'm 37 years old. For the better part of my adult years I have experienced memory loss. I get confused as to where I... 1 reply
Hair loss with hypothyroid medication!
I'm already losing hair as I grow older (am going on 76). Does anyone know of a hypothyroid medication that does NOT... 1 reply
hypothyroid medication without hair loss!
I'm already losing hair as I grow older (am going on 76). Does anyone know of a hypothyroid medication that does NOT... 1 reply
Hypothyroid Medications Without Hair Loss
Is there a hypothyroid medication that does NOT cause hair loss? ## The hair loss can also be related to your levels not... 1 reply
Not yet adjusting to Contrave
Into my second month on contrave. I have experienced every side effect. Irritable, ringing ears, vomiting, lack of libid... 50 replies
diltiazem adjusting
I was just wondering how long it takes for the body to adjust. I am suffering from sore throat swollen neck glands and s... 1 reply
Loss of voice due to pollen allergies
I have been on Betamax 875mg plus 125mg twice a day. How long will it take to cure the loss of voice due to allergies? #... 1 reply
Loss Of Eye Sight To An 80 Year Old Man Due Ecospirine
My father 79 years old started taking ecospirine among others after suffering from a heart attack recently. Now he has e...
Loss of finger and toe nails
My elderly mother who has had open heart surgery with mixed success is on lots of medications to stablize heart beat, pu... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2008.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA